# SDR SWIA202053109

- Difficulty date: June 26, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE.  FOUND DENT IN FUSELAGE AT FS 233.00 ON RBL 7.5 ON THE EDGE OF THE CUTOUT FOR THE NLG.  COMPLIED WITH TEMPORARY REPAIR, PER REO 690-53-11-1128 REV: A DATED: 2019-07-16.  PERMANENT REPAIR IS TO BE DONE WITHIN 2300 FLIGHT HOURS.  C-CHECK RO 10/9/2020.  PERFORMED REPAIR IN FUSELAGE AT FS 233.00 ON RBL 7.5 ON THE EDGE OF THE CUTOUT FOR THE NLG, PER REO.  NO LEAKS NOTED.  COMPLIED WITH.
